# SDR AALA201509239030

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 66,630 hours, 23,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C1 CHECK, R1 DOOR SURROUND EXIT SIGN & L1 DOOR OVERHEAD EXIT SIGN INOPERATIVE.  R & R BATTERY CHARGER M731 IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-07.
